Metrics

From
On Generalized Trigonometric Functions by Hisham Mahdi, Mohammed Elatrash and Samar ELmadhoun Journal of Mathematical Sciences and Applications. 2014, 2(3), 33-38 doi:10.12691/jmsa-2-3-2
Views
13443
Html 13003
Abstract 440
06 December 2014 (publication date) through 09 December 2019 *
16.23 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8041
PDF2182
Epub627
XML896
PPT1629
Figures2272
Tables435
Export: 1728
RIS553
BibTex550
Endnote625
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com